Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


Compact $ 3$-manifolds with infinitely-generated groups of self-homotopy-equivalences

Author: Darryl McCullough
Journal: Proc. Amer. Math. Soc. 91 (1984), 625-629
MSC: Primary 55P10; Secondary 57M99
MathSciNet review: 746102
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Examples are constructed of compact $ 3$-manifolds with boundary whose groups of self-homotopy-equivalences are not finitely-generated.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 55P10, 57M99

Retrieve articles in all journals with MSC: 55P10, 57M99

Additional Information

PII: S 0002-9939(1984)0746102-2
Keywords: Homotopy equivalence, self-homotopy-equivalence, $ 3$-manifold, $ 2$-complex, automorphism group, group ring
Article copyright: © Copyright 1984 American Mathematical Society